Connect
MJA
MJA

Ventricular tachycardia following ingestion of a commonly used antihistamine

Philip T Sager and Enrico P Veltri
Med J Aust 2003; 178 (5): 245-246.
Published online: 3 March 2003

To the Editor: Kuchar et al1 describe a patient who received an implantable defibrillator discharge after a single ingestion of loratadine. We are concerned that their conclusion — that this patient "probably" had drug-induced torsade de pointes — is incorrect.

  • Philip T Sager
  • Enrico P Veltri


Correspondence: 

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.